MathSciNet Relay Station
MathSciNet bibliographic data
MR2066197 (2005a:93125) 93D09 (34K20 34K35 93C23)
Cao, Jinde; Wang, Jun Delay-dependent robust stability of uncertain nonlinear systems with time delay. Appl. Math. Comput. 154 (2004), no. 1, 289–297.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement